# SDR UPS9620

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19118
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corrosion
- Location: Bs 480-650
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE REPORTED SEAT TRACK AT LBL 25 STA 480 TO 650 WL 208 HAS CORROSION.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED NEW SEAT TRACK.  ALSO, FOUND INTERCOSTAL AND ANGLE DAMAGED, ALL WORK DONE IAW 51-10-2, 53-10-2, MM 51-20-151, SRM 51-30-5 AND 51-30-8.
